sexologist-icon

Mensuration problem

M having spoting frm last 2 mnths my gynae gave me 21 tblt of femilon. Aftr 1 cycle of it hvy perds arive n again spoting prblm strtd. She again gave me 3 cycle of femilon my wght is also increased. N spoting is still continue during femilon tablets plzz hlp me is anything serious?
views-icons 19 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Mensuration problem

doctor profile image
Answered
Thank you for your question.
Spotting or irregular bleeding can be due to several causes. It is helpful to know your weight and height, any changes in diet, sleep or increased stress levels. If you are sexually active spotting can be a symptom suggestive of infection.  An internal examination can help the doctor to see the vagina and cervix and look for any local causes of spotting. Often gynaecologists will check certain hormone levels and a pelvic ultrasound examination to check ovarian function.
Having said all this the combined oral contraceptive pill is the best way to manage irregular bleeding or spotting (apart from treating infections or local causes). Sometimes it is necessary to change the pill till you find one that sorts your problem and suits you. There are several different combinations and choosing a pill with 30 micrograms of estrogen and levonorgestrel or norethisterone may sort the problem.
hope this is helpful
best wishes
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO